# SDR UALA2012103106276

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,578 hours, 16,393 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPEAT GRIPE:  AMBER FLUID FROM INSPECTION PANEL AREA UNDER RIGHT HORIZ STABILIZER.  OPENED UP ELEVATOR ACTUATOR PANEL ON THE LOWER RIGHT HORIZONTAL STAB.  PRESSURIZED ALL HYD SYSTEMS, AND OPERATED ELEVATORS.  UNABLE TO FIND ANY LEAK.  CHECK WAS INCONCLUSIVE.  PER MM 29-00-99 RECHECK TO BE WITHIN 75 FLIGHT HOURS.  ACCOMPLISHED LEAK CHECK- FOUND NO LEAKS.
